Description du défaut de compacité de l'injection de Sobolev
ESAIM: Control, Optimisation and Calculus of Variations, Volume 3  (1998), p. 213-233
@article{COCV_1998__3__213_0,
     author = {G\'erard, Patrick},
     title = {Description du d\'efaut de compacit\'e de l'injection de Sobolev},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     pages = {213-233},
     zbl = {0907.46027},
     mrnumber = {1632171},
     language = {fr},
     url = {http://www.numdam.org/item/COCV_1998__3__213_0}
}
Gérard, Patrick. Description du défaut de compacité de l'injection de Sobolev. ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998) , pp. 213-233. http://www.numdam.org/item/COCV_1998__3__213_0/

[1] H. Bahouri, P. Gérard : Concentration effects in critical nonlinear wave equations and scattering theory, in Geometrical Optics and Related Topics, F. Colombini and N. Lerner editors, Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, à paraître. | MR 2033489 | Zbl 0926.35090

[2] H. Bahouri, P. Gérard : High frequency approximation of solutions to critical nonlinear wave equations, prépublication Orsay, 97-34, 1997.

[3] H. Brezis, J.-M. Coron : Convergence of solutions of H-systems or how to blow bubbles, Arch. Rational Mech. Anal., 89, ( 1985), 21-56. | MR 784102 | Zbl 0584.49024

[4] J.-Y. Chemin, C.J. Xu : Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques, Ann. Scient, Éc. Norm. Sup., 30, ( 1997), 719-751. | Numdam | MR 1476294 | Zbl 0892.35161

[5] P. Gérard : Oscillations and concentration effects in semilinear dispersive wave equations, J. of Funct. Anal., 141, ( 1996), 60-98. | MR 1414374 | Zbl 0868.35075

[6] P. Gérard : A microlocal version of concentration-compactness, in Partial Differential Equations and Mathematical Physics, Lars Hörmander and A. Melin editors, Progress in Nonlinear Differential Equations and their Applications, 21, Birkhäuser, 1996. | MR 1380988 | Zbl 0868.35005

[7] P. Gérard, E. Leichtnam : Ergodic properties of eigenfunctions for the Dirichlet problem, Duke Math. J., 71, ( 1993), 559-607. | MR 1233448 | Zbl 0788.35103

[8] P. Gérard, P. Markowich, N. Mauser, F. Poupaud : Homogenization limits and Wigner transforms, Comm. Pure and Applied Math. L., ( 1997), 323-379. | MR 1438151 | Zbl 0881.35099

[9] P. Gérard, Y. Meyer, F. Oru : Inégalités de Sobolev précisées, Séminaire Équations aux Dérivées Partielles 1996-1997, École Polytechnique, et article en préparation. | Numdam | MR 1482810

[10] R.A. Hunt : On L(p,q) spaces, L'Enseignement Mathématique, 12, ( 1966), 249-275. | MR 223874 | Zbl 0181.40301

[11] P.-L. Lions : The concentration-compactness principle in the calculus of variations. The locally compact case, part I, Ann. IHP 1, ( 1984), 109-145. | Numdam | MR 778970 | Zbl 0541.49009

[12] P.-L. Lions : The concentration-compactness principle in the calculus of variations. The limit case, part II, Rev. Mat. Iberoamericana 1, ( 1985), 145-201. | MR 834360 | Zbl 0704.49005

[13] P.-L. Lions, T. Paul : Sur les mesures de Wigner, Revista Mat. Iberoamericana, 9, ( 1993), 553-618. | MR 1251718 | Zbl 0801.35117

[14] G. Métivier, S. Schochet : Interactions trilinéaires résonantes, Séminaire Équations aux Dérivées Partielles 1995-1996, exposé n° VI, École Polytechnique, Palaiseau. | Numdam | MR 1604319 | Zbl 0885.35066

[15] G. Métivier, S. Schochet : Trilinear resonant interactions of semilinear hyperbolic waves, Prépublication 96-31, Institut de Recherche Mathématique de Rennes, Novembre 1996, et Duke Math. J., à paraître. | MR 1652009 | Zbl 0955.35007

[16] J. Sacks, K. Uhlenbeck : The existence of minimal immersions of 2-spheres, Annals of Math., 113, ( 1981), 1-24. | MR 604040 | Zbl 0462.58014

[17] M. Struwe : A global compactness result for boundary value problems involving limiting nonlinearities, Math. Z., 187, ( 1984), 511-517. | MR 760051 | Zbl 0535.35025

[18] H. Wente : Large solutions to the volume constrained Plateau problem, Arch. Rational Mech. Anal., 75, ( 1980), 59-77. | MR 592104 | Zbl 0473.49029